# SDR DLM88050396

- Difficulty date: July 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 47,488 hours, 38,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 5940163505
- Condition: Stretched
- Location: Tailcone Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPS AGENT WALKED DOWN THE CATWALK AND MISTAKENLY PULLED THE RED DEPLOY HANDLE FOR TAILCONE AND SLIDE DEPLOYMENT.  THE TAILCONE RELEASED BUT DID NOT FULLY DROP.  IT WAS STILL HANGING ABOUT A FT ABOVE THE GND BY THE KEVLAR CABLE.  THE SLIDE NEVER DEPLOYED.  REINSTALLED TAILCONE AND REPLACED STRETCHED LANYARD.
